# SDR A6WA2019091046857

- Difficulty date: September 8, 2019
- Submitted: September 10, 2019
- Operation: Air carrier
- Aircraft: N435AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7724
- Aircraft time: 37,609 hours, 36,345 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: I, A

## Discrepancy

ON DEPARTURE THE FLIGHT CREW EXPERIENCED A LT PACK HIGH PRESSURE CAUTION MESSAGE WITH RT PACK ALREADY ON MEL. THEY ACCOMPLISHED THE QRH, COMMUNICATED WITH DISPATCH, ADVISED ATC OF THE PROBLEM, REQUESTED DELAY VECTORS TO BURN OFF FUEL AND DECLARED AN EMERGENCY. THE CREW ADVISED THE FLIGHT ATTENDANT AND PASSENGERS OF THE SITUATION. THE FLIGHT RETURNED TO KHPN FOR A NORMAL APPROACH, LANDING, AND TAXI. NO ADVERSE PASSENGER REACTION TO THE EVENT WAS OBSERVED BY CREW MEMBERS DURING DEPLANING. AFTER TRANSFERING BLEED PER APPX B MEL HANDBOOK, UPON COMPLETING AND INCREASING POWER RECEIVED LT PACK OVER PRESS CAUTION MSG. C/W QRH MSG REMAINED, CONTINUE FROM 317082/4 A/C LANDED UNEVENTFULLY AT NORMAL LANDING WT OVER PRESS CONDICTION OCCURED AT APPROX 70%-76% N1.
